# SDR SWIA2020081251774

- Difficulty date: July 16, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R BETWEEN FS349 AND FS364 HAS CORROSION.   (C-CHECK) RO 8/10/2020    REMOVED AND REPLACED STRINGER 21R BETWEEN FS333.00 AND 379.00. REF BOMBARDIER DWG AND CRJ700 SRM. LEAK CHECK GOOD. COMPLIED WITH TASK CARD.
